ستافێ ئەکادیمی

                                        رعد نوري بطرس
رعد نوري بطرس
بروفيسور
Differential Equations
    • (1975-1979) B.Sc. study in the Dept. of Mathematics, College of

     

           education University of Mousl, Mosul, Iraq.

     

    •  (1982-1984 )M.Sc. study in the Dept. of Mathematics, College of

     

             Science, The University of Mousl, -Iraq.

     

    •  (1988-1992) Ph.D. study in Kiev University department of Differential and

     

               Integral Equations -Faculty of Mechanics and Mathematics, Kiev university

  • 1) Some existence and uniqueness theorems of second-order differential equation with boundary condition. J.Edu.Sci..Vol (35)(1999).

    2) Existence of a solution for certain system of differential with boundary condition . J.Edu.Sci.vol (33) (1998).

    3)Existence of a periodic solution for non linear of differential equation with impulsive Action. J.Edu.Sci..Vol (25)(1996).

    4) The Existence of periodic solution for the system of integro – differential equations J.Edu.Sci..vol (19)(1994).

    5) Existence of a solution for a system of second –order differential equation with boundary integral conditions J.Edu.Sci..vol (18)(1994).

    6) Existence and uniqueness solution for certain integro-differential equations J.Edu.Sci..vol (40)(2000).

    7) On periodic solution certain system of integro differential equations

    J.Edu.Sci..vol (31)(1998).

    8) Existence and approximate solution for certain boundary value problem.

    J.Edu.Sci..vol (20)(1994).

    9) Existence of a periodic solution for non-linear system of differential equations of operators with impulsive action. J.Edu.Sci..vol (15)(1994).

    10) Existence and uniqueness solution for certain non –linear system of integral equation. Raf jour.Sci. Vol (12). No (4) ( 2001 ).

    11) Periodic solutions of second order non linear system of integro – differential equations unsolvable for the highest derivative J.Edu,Sci..vol (21).No(1) 2008

    12) The investigation of solution for non linear system of differential equation with boundary conditions J.Edu.Sci..vol (19) No(3) 2006

    13)The existence and approximation of the periodic solution for system of first order nonlinear differential equations by using Lebesgue integrable J.Edu.Sci..vol (21) No(1) (2008).

    14) The existence and approximation of the periodic solution for system second order nonlinear differential equations by using Lebesgue integrable. J.Edu.Sci..vol (19) No(1)( 2006).

    15) The existence of periodic solution for nonlinear system differential, Journal of Education and Science - Vol (34) (1999).

    16) Periodic solutions for systems of non-linear differential equations

    with pulse action.J., non- linear theory of ordinary differential equations

    Mathematics Institute in Kiev (1990).

    17) Analytical method for the numerical study of periodic solutions for systems of differential equations with pulse action,

    18) Periodic

    Journal of Systems of mechanics Nok.,( 1991).

    solutions for systems of integral equations with pulse action, Journal of Ukraine in Kiev Issue ( 9 ) ( 1991).

    19) Periodic solutions for systems of nonlinear integral equations Journal of methods and study integral equations Mathematics Institute in Kiev (1990).

    20) Some of the results of the theory of fractional integral equations differential Journal of Education and Science Volume (14 ) (2001).

    21) Periodic solution for nonlinear system of Volterra integro differential equations j,. Education and Science Volume (18 ) (2005).

    22) Periodic solution for nonlinear system of integro differential equations

    - with retarded argument, Journal of Education and Science Volume

    (17) ( 2005).

    23) The existence and convergence of periodic solution for a system of integro differential equations, Journal of Education and Science,

    .Volume (19 ) ,( 2007).

    24) The existence and convergence of periodic solution for a system of

    .integral equations Journal of Education, Vol., 18, ( 2006).

    25) Some theorems in existence and oneness of the system of integral

    .equations nonlinear differential Journal of Education, Vol., 18 ,( 2006).

    26) The existence and approximation of periodic solution for a system of integro differential equations of Volterra type, Journal of Edu,Vol.,18 , (2006).

    27) The periodic solutions for a some system of nonlinear differential equations with pules action., Journal of Education and Science Vol., (21 )(2008).

    28)The existence and uniqueness of the solution of integro differential equations with fractional order by using Banach fixed theorem Journal of Education and Science Vol.,(18 ), ( 2006).

    29) Butris,R. N., Periodic solution for nonlinear system of integro- differential equations depending on the gamma distribution , Gen. Math. Notes, Vol. 15, No.1, March, (2013)

    30) Butris, R. N. and Ava Sh. Rafeq, Existence and Uniqueness Solution for Non-Linear Volterra Integral Equation, J. Duhok Univ. Vol. 14, No. 1. (Pure and Eng. Sciences), (2011).

    31) Butris, R. N., Periodic solutions for nonlinear systems of integro- differential equations of operators with impulsive action, International Journal of Engineering Inventions Volume 2,( January 2013).

    32) Butris, R. N., Periodic solutions for nonlinear systems of differential equations with impulsive action of parameteres, International Journal of Engineering Inventions Volume 1,( 2012).

    33) Butris,R. N., Periodic solution for nonlinear system of differential equations depending on the gamma distribution ,(conf.1), Zakho

    Univ.,Iraq,(2013).

    34) Butris,R. N., Periodic solution for nonlinear system differential

    equations of third order with Boundary Conditions, Journal of Education and

    Science, Vol.,(26), 2013).

    35).Solution of Integro-differential Equation of the first order with the operators, International Journal of Scientific Engineering and Applied Science ,India,(IJSEAS) , Volume 1, lssue6, 2015).

    36). Solution of Integro-differential Equation of the second order with

    the operators,International Journal of Innovative Science, Engineering & Technology, India, ( IJISET), Vol. 2 Issue 8, ( 2015).

    37). Periodic Solution of Integro-differential Equations with operators, International Journal of Mathematical Archive 6(7),(IJMA),India,( 2015).

    38). Periodic Solution of Integro-differential Equations of second order

    with the operators, Gen. Math. Notes India , ( 2015).(under publishing)

    39). Periodic Solution for nonlinear system of differential equations depending on the probability density function of gamma distribution International Journal of Innovative Science, Engineering & Technology,

    India, ( IJISET), Vol. 2 Issue 8, (2015).

    40). Periodic Solution for Non-linear System of Integro-differential

    Equations Of Volterra Type, International Journal of Scientific

    Engineering and Applied Science ,India,(IJSEAS) , Volume1,

    lssue5( 2015).

    41). Existence, Uniqueness and Stability Solution of Non-linear System of Integro-Differential Equation of Volterra type, International Journal of Innovative Science, Engineering & Technology, India, ( IJISET), Vol. 2 Issue 7, (2015).

  •   +964 7507435944
      raad.butris@uod.ac

  • داونلود